# SDR R61A201803030278

- Difficulty date: February 21, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 1708668403
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICING DOOR HAS SEVERAL AREAS OF CORROSION ON INTERNAL SURFACE. REMOVED AND REPLACED THE  WASTE SERVICE DOOR IAW AMM 53-03-60, SRM 51-23-04,  51-23-05,  AND 51-23-06.
